# SDR 03FDEA00499

- Difficulty date: April 17, 2003
- Submitted: April 18, 2003
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727-200
- Aircraft serial: 21101
- Aircraft time: 52,267 hours, 28,697 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Torn
- Location: Aileron Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON TRIM TAB INBOARD UPPER SURFACE DISBONDED AND TORN ON   HONEYCOMB MATERIAL.
